CALL US TODAY FOR A FREE CONSULTATION: 800.545.3737 - 617.742.1900|ATTORNEY@SWARTZLAW.COM
Home/Products Liability - Non-prescription drugs and health devices

Products Liability – Non-prescription drugs and health devices

Herbal Supplement

A young woman sustained heart damage after ingesting an herbal supplement that she purchased as part of a cleansing program.   The cleansing program was marketed and sold throughout Massachusetts and the United States via magazines, trade shows and the Internet. The plaintiff learned of

Herbal Supplement2021-04-16T06:39:50-04:00

Exerciser

Three-year-old girl was severely and permanently injured when her right index finger was partially amputated and mangled by the dangerous and defective set-up and collapse features on the Exerciser.   The Exerciser's detent pin hole acted as a guillotine to unsuspecting consumers like this little

Exerciser2021-04-16T06:52:42-04:00

Conversion of Handicap Vehicle

The defendant performed a conversion of a handicapped vehicle for the plaintiff. Said conversion included installation of a Lock Base with an electronic control module.   Plaintiff sustained severe injuries when his wheelchair, which was locked into the Lock Base unit, rotated, causing him to

Conversion of Handicap Vehicle2021-04-16T06:20:19-04:00

Knee Prosthetic

An arthroscopic exam revealed a defect in woman's implanted knee prosthetic.   As a result of this defect, the woman suffered severe and permanent physical and emotional injuries, has undergone medical and surgical procedures, has incurred medical expenses, has sustained permanent and disfiguring scarring and

Knee Prosthetic2021-04-16T06:43:22-04:00

Self-Tanning Lotion

Man purchased a tube of self tanning lotion and used it as directed for about a month until he achieved the desired tanning effect.   A couple of months later, as the tanning effect faded, the man noticed a linear discoloration across the top of

Self-Tanning Lotion2021-04-15T14:43:39-04:00

Tampons; Toxic Shock

The plaintiff, a married woman in her thirties, developed joint pain, fever, chills, rash, hallucinations and vaginal discomfort during two of her normal menstrual periods.   Diagnostic investigation revealed a disease known as "toxic shock syndrome." The syndrome is characterized by the presence of a

Tampons; Toxic Shock2021-04-16T13:18:42-04:00
Go to Top